Purpuric rash from warfarin drug

Purpuric rash from warfarin drug

C004/4232 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 2.4MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Legs of an 82 year old male patient showing a purpuric (petechial) rash from taking too much warfarin drug for atrial fibrillation (irregular heartbeat). These red petechial spots are due to minute haemorrhages of blood vessels from this anti-clotting drug.

Release details: Model release not required. Property release not required.

Keywords: 82 year old, anti-clotting drug, atrial fibrillation, blood vessel, clinical, condition, diagnosis, disease, disorder, elderly patient, geriatric, haemorrhage, haemorrhages, healthcare, heart failure, incompetence, irregular heartbeat, leg, legs, male, man, medical, petechia, petechiae, petechial rash, purpuric, red spots, side effect, side-effect, treat, treated, treatment, warfarin drug

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.